Reference Type | Journal (article/letter/editorial) |
---|
Title | Retrieval of high-order susceptibilities of nonlinear metamaterials |
---|
Journal | Chinese Physics B |
---|
Authors | Wang, Zhi-Yu | Author |
---|
Qiu, Jin-Peng | Author |
Chen, Hua | Author |
Mo, Jiong-Jiong | Author |
Yu, Fa-Xin | Author |
Year | 2017 (August) | Volume | 26 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/26/9/094207Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6008632 | Long-form Identifier | mindat:1:5:6008632:7 |
---|
|
GUID | 0 |
---|
Full Reference | Wang, Zhi-Yu, Qiu, Jin-Peng, Chen, Hua, Mo, Jiong-Jiong, Yu, Fa-Xin (2017) Retrieval of high-order susceptibilities of nonlinear metamaterials. Chinese Physics B, 26. 94207pp. doi:10.1088/1674-1056/26/9/094207 |
---|
Plain Text | Wang, Zhi-Yu, Qiu, Jin-Peng, Chen, Hua, Mo, Jiong-Jiong, Yu, Fa-Xin (2017) Retrieval of high-order susceptibilities of nonlinear metamaterials. Chinese Physics B, 26. 94207pp. doi:10.1088/1674-1056/26/9/094207 |
---|
In | (n.d.) Chinese Physics B Vol. 26. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.